Stopped Duromine. Extreme Fatigue Out Of Nowhere

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
anyone stopped duromine n experience extreme fatigue? i stopped for a week..and i got so tired nomatter how full my sleep is..isit a withdrawal symptoms?...i got bit of depression as well..it jus comes..my mood feels so heavy ....
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi Serene,
Maybe it's a withdrawal, everybody is different. Don't forget - your body used to get extreme energy during the therapy, now it doesn't so... Or, it is just the lack of vitamins in your body so you need more. Have you exercised since then? Because if your physical activity was high then, and now it's not - another reason your body feels depressed. This I know from myself. Try some yoga or zumba classes.
Take care, darling!:)
 
  • Like
Reactions: serene123

LollyTerror

Member
Standard Member
Oct 8, 2014
45
19
8
A huge come down is my biggest fear. I'm 2/3 of the way through my pills, but have only lost half the weight I wanted to. My weight has plateaued the past couple of weeks despite daily exercise. I'm worried I will lose all the extra energy I have now, when the pills run out next month.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Then don't stop exercising. I found that exercises would keep my energy stable. Hard though, but it's all about habit.
 

LollyTerror

Member
Standard Member
Oct 8, 2014
45
19
8
Then don't stop exercising. I found that exercises would keep my energy stable. Hard though, but it's all about habit.
I always exercised most days before I started the D, but I also felt tired constantly. If it was a day I didn't have to go to work I would often have a 2 hour nanna nap in the afternoon and would also sleep 9-11 hrs a night. I have a lot more energy and alertness with D and that's why I'm worried about what happens when the pills stop.
Has anyone here got experiences with changing energy levels to share?
 

Rosie C

Active Member
Standard Member
Sep 22, 2014
48
36
18
Melbourne, Victoria
The come down is a bit of a concern. Just a thought, but has anyone considered using the last 10 tablets of their (1-3 month) course to ween themselves off?
As in; once you hit the final 10 tablets - taking 1 one day, then missing out the second day, taking 1 the third day and another day off the 4th. Then perhaps waiting 2 days in between for the last 3 tablets?

Might be good for the 'come down'. But also to test and work on your new solo restraint with a bit of help still?

Anyway - just a thought.
 
  • Like
Reactions: fay and Booty